MathSciNet Relay Station
MathSciNet bibliographic data
MR2130870 55P15 (55Q05 57Q10 57R70)
Damian, Mihai On the higher homotopy groups of a finite CW-complex. Topology Appl. 149 (2005), no. 1-3, 273–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement